Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Sep 26, 2012, 3:02 PM CDT for Okfuskee County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Sep 26, 2012, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -540 J/kg
- Mixed-layer LCL
- 1962 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
599
WWUS84 KTSA 262002
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT WED SEP 26 2012
OKZ065-262030-
OKFUSKEE OK-
302 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN OKFUSKEE
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CLEARVIEW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...BEARDEN...CLEARVIEW AND
PHAROAH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3545 9609 3528 9610 3528 9644 3541 9644
TIME...MOT...LOC 2002Z 257DEG 17KT 3533 9625
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Sep 26, 12:18 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 26, 12:18 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1218 PM CDT WED SEP 26 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED SHOWERS AND THUNDERSTORMS MAY AFFECT THE NORTHWEST ARKANSAS TAF SITES OVER THE NEXT FEW HOURS AS A MID-LEVEL SHORTWAVE MOVES ACROSS THE AREA. VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE PERIOD. HOWEVER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY AFFECT THE AREA TAF SITES LATER THIS EVENING INTO THURSDAY MORNING. && .PREV DISCUSSION... /ISSUED 1047 AM CDT WED SEP 26 2012/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTHEAST OKLAHOMA THIS MORNING AS A MID-LEVEL SHORTWAVE MOVES ACROSS THE AREA. THIS ACTIVITY WILL CONTINUE TO PUSH OFF EAST INTO NORTHWEST ARKANSAS LATER THIS MORNING AND EARLY THIS AFTERNOON. COULD SEE SOME GUSTY WINDS AND SMALL HAIL WITH THE STRONGER STORMS. HAVE LOWERED TEMPERATURES SLIGHTLY FOR THIS AFTERNOON ACROSS NORTHEAST OKLAHOMA DUE TO THE RAIN AND CLOUD COVER. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO TONIGHT ALONG A WEAK SURFACE BOUNDARY THAT EXTENDS FROM WEST TO EAST ACROSS OKLAHOMA FROM NEAR KGAG TO NEAR KMKO. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Sep 26, 12:52 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1252 PM CDT WED SEP 26 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT WED SEP 26 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST-CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON...MAINLY EAST OF A VINITA TO OKEMAH LINE. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE AS THEY MOVE INTO A MORE FAVORABLE ENVIRONMENT. LARGE HAIL AND STRONG GUSTY WINDS WILL BE THE CONCERN. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON ALONG OUTFLOW BOUNDARIES THAT HAVE SET UP ACROSS THE REGION DUE TO THE MORNING CONVECTION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES THE AREA FROM THE NORTH AND THUNDERSTORMS THAT DEVELOP OVER WESTERN OKLAHOMA THIS AFTERNOON MOVE INTO THE AREA. THIS WILL LEAD TO A THREAT OF HEAVY RAINFALL ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. GUSTY SOUTH WINDS WILL CONTINUE TODAY ACROSS PARTS OF EASTERN OKLAHOMA AND LEAD TO AN ELEVATED FIRE SPREAD POTENTIAL...MAINLY ACROSS EAST CENTRAL OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL GRADUALLY SHIFT SOUTH THROUGH THE WEEKEND WITH PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED DURING THIS TIME...HOWEVER HEAVY RAINFALL WILL BE POSSIBLE AS REPEATED ROUNDS OF STORMS MAY AFFECT A PARTICULAR AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 26, 1:35 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT WED SEP 26 2012
ARZ011-261915-
MADISON AR-
135 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL MADISON
AT 135 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
GEORGETOWN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HARMONY...GEORGETOWN...RED STAR...
WEATHERS...HUNTSVILLE...AURORA...KINGSTON...WITTER AND JAPTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3597 9345 3594 9348 3593 9348 3592 9350
3585 9352 3588 9387 3612 9387 3612 9347
3609 9347 3608 9344
TIME...MOT...LOC 1835Z 267DEG 21KT 3600 9375Special weather statement, Sep 26, 1:47 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT WED SEP 26 2012
OKZ065-066-071-261930-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
147 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELEETKA...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...PHAROAH...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...
VIVIAN...STIDHAM...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3547 9631 3566 9584 3530 9560 3524 9599
3529 9599 3528 9618
TIME...MOT...LOC 1847Z 230DEG 24KT 3535 9611Local storm report, Sep 26, 1:58 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 3 E WELEETKA 35.34N 96.08W
09/26/2012 E1.50 INCH OKFUSKEE OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Sep 26, 2:22 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT WED SEP 26 2012
OKZ068-069-262015-
ADAIR OK-CHEROKEE OK-
222 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
CENTRAL ADAIR
AT 223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF BUNCH...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
BARON...WESTVILLE AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3603 9454 3567 9448 3568 9485 3581 9487
TIME...MOT...LOC 1923Z 250DEG 17KT 3578 9479Special weather statement, Sep 26, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT WED SEP 26 2012
OKZ065-262030-
OKFUSKEE OK-
302 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN OKFUSKEE
AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CLEARVIEW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...BEARDEN...CLEARVIEW AND
PHAROAH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3545 9609 3528 9610 3528 9644 3541 9644
TIME...MOT...LOC 2002Z 257DEG 17KT 3533 9625The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:19 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Sep 26, 12:55 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Pawnee | 50 min |
| Sep 26, 1:47 PM CDT | Special Weather Statement | TSA | McIntosh | 43 min |
| Sep 26, 1:50 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 55 min |
| Sep 26, 2:22 PM CDT | Special Weather Statement | TSA | Adair | 53 min |
| Sep 26, 2:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 63 min |
| Sep 26, 3:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Sep 26, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 60 min |
| Sep 26, 4:00 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Sep 26, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 54 min |
| Sep 26, 4:41 PM CDT | Flash Flood Warning | TSA | McIntosh | 4 hr |
| Sep 26, 4:55 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| Sep 26, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 62 min |
| Sep 26, 6:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Sep 26, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 27 min |
| Sep 26, 6:10 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 50 min |
| Sep 26, 1:35 PM CDT | Special Weather Statement | TSA | Madison | 40 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.